# SDR UALA2012091005077

- Difficulty date: September 9, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 38,257 hours, 16,441 cycles
- Engine: Iae V2527A5
- Engine time: 38,293 hours, 15,530 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ECAM ENGINE 1 STALL.  ON DESCENT AUTOTHRUST OFF.  ENGINE 1 AT IDLE.  ENGINE 1 ADVANCED ECAM WENT AWAY.  ENGINE 1, PER CREW ON DESCENT 10,000FT, A-THRTL OFF, ENGINES AT IDLE, ENGINE 1 STALL ECAM APPEARED, THROTTLE MOVED FORWARD.  ECAM CLEARED, NO STALL OR SURGE FELT OR HEARD ALL ENGINE INDICATIONS NORMAL.  OPBLM TOMC. 08SEP12.  ACP POWER ASSURANCE CHECK PER JRH 2-40-35, NO MSGS NOTED ON ECAM, NO STALLS HEARD OR FELT.  ACP TSM 71-00-00-810-808.  BOROS GOOD REF PTT 2622002.ST 7A AND B FAILED BLEED VALVE TEST.  REPLACED BOTH VALVES PER MM AND -011A.  BOTH VALVES TEST GOOD.  PERFORMED FUNCTIONAL TEST OF ST 7 114813 SOLENOIDS PER MM.  SOLENOIDS CHECK GOOD.  ALL OTHER CHECKS GOOD.
